Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 295, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jun 17, 2011, 12:53 PM CDT for Montgomery County, Alabama. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2011, 12:53 PM CDT (17:53 UTC)
- Expired
- Jun 17, 2011, 1:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
County Montgomery County, AL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 17, 11:42 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 5.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1495 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 688 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 29 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
828 WUUS54 KBMX 171753 SVRBMX ALC101-171845- /O.NEW.KBMX.SV.W.0295.110617T1753Z-110617T1845Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE BIRMINGHAM AL 1253 PM CDT FRI JUN 17 2011 THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL MONTGOMERY COUNTY IN SOUTH CENTRAL ALABAMA... * UNTIL 145 PM CDT * AT 1253 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PINTLALA... OR 12 MILES NORTHWEST OF MEADVILLE...AND MOVING EAST AT 20 MPH. * LOCATIONS IMPACTED INCLUDE... SPRAGUE...SNOWDOUN...PINEDALE...PIKE ROAD...MOUNT MEIGS...WAUGH... BARACHIAS AND CARTERS HILL. THIS INCLUDES... INTERSTATE 85 EXIT NUMBER 16... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && TO REPORT SEVERE WEATHER... CALL 1-800-856-0758. LAT...LON 3241 8603 3215 8600 3206 8636 3223 8639 TIME...MOT...LOC 1753Z 249DEG 16KT 3217 8630 $$ 75
2 follow-up statements
151 WWUS54 KBMX 171808 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 108 PM CDT FRI JUN 17 2011 ALC101-171845- /O.CON.KBMX.SV.W.0295.000000T0000Z-110617T1845Z/ MONTGOMERY AL- 108 PM CDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONTGOMERY COUNTY UNTIL 145 PM CDT... AT 108 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRAGUE...OR 10 MILES NORTHWEST OF MEADVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PINEDALE...PIKE ROAD...WAUGH...MOUNT MEIGS...BARACHIAS...CARTERS HILL AND BRASSELL. THIS INCLUDES... INTERSTATE 85 EXIT NUMBER 16... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3223 8638 3241 8603 3215 8600 3207 8631 TIME...MOT...LOC 1808Z 249DEG 16KT 3219 8624 $$ 75
193 WWUS54 KBMX 171828 SVSBMX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE BIRMINGHAM AL 128 PM CDT FRI JUN 17 2011 ALC101-171845- /O.CON.KBMX.SV.W.0295.000000T0000Z-110617T1845Z/ MONTGOMERY AL- 128 PM CDT FRI JUN 17 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL MONTGOMERY COUNTY UNTIL 145 PM CDT... AT 128 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM PINEDALE TO 5 MILES NORTHEAST OF MEADVILLE...MOVING EAST AT 20 MPH. LOCATIONS IMPACTED INCLUDE... PIKE ROAD...MOUNT MEIGS...WAUGH AND BRASSELL. THIS INCLUDES... INTERSTATE 85 EXIT NUMBER 16... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && TO REPORT SEVERE WEATHER...CALL 1-800-856-0758. LAT...LON 3228 8628 3241 8603 3215 8600 3210 8619 TIME...MOT...LOC 1828Z 249DEG 16KT 3228 8617 3214 8609 $$ 75
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 17, 6:29 AM CDT, 6 hours 24 minutes earlier.
Area forecast discussion, Jun 17, 6:29 AM CDT, 6 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 629 AM CDT FRI JUN 17 2011 .UPDATE...FOR 12Z AVIATION. && .DISCUSSION... WHAT'S LEFT OF THE OVERNIGHT CONVECTION IS QUICKLY DIMINISHING AS IT PUSHES EWD ACROSS THE NE PART OF THE STATE. ANOTHER ROUND OF SCATTERED TSTMS IS EXPECTED LATER TODAY AS YET ANOTHER UPPER LEVEL SHORTWAVE SLIDES SEWD ACROSS THE AREA. DO NOT ANTICIPATE ANY WIDESPREAD SEVERE WEATHER...HOWEVER STRONG GUSTY WINDS AND SMALL HAIL WILL BE POSSIBLE WITH THE STRONGER STORMS. AS WAS THE CASE THE LAST FEW NIGHTS...SOME OF STORMS COULD LINGER THRU THE EVNG HRS AS NEW CONVECTION DEVELOPS ALONG OUTFLOW BOUNDARIES. THE UPPER RIDGE WILL REALLY BEGIN TO BUILD EWD INTO THE REGION OVER THE WEEKEND. A FEW STORMS WILL BE POSSIBLE ON SAT...MAINLY ACROSS THE EAST...SO KEPT SLIGHT CHANCE POPS IN FOR THAT AREA. BY SUNDAY...RAIN CHANCES SHOULD COME TO AN END AS THE RIDGE TAKES CONTROL OF THE WEATHER PATTERN. DRY CONDITIONS WILL PERSIST THRU EARLY NEXT WEEK AND TEMPS WILL WARM SLIGHTLY. COULD SEE SEVERAL 100 DEGREE READINGS ACROSS THE CWA DURING THE PERIOD. FOR WED THRU FRI...MODELS ARE STILL HINTING AT A RATHER WET PATTERN FOR CENTRAL ALABAMA AS AN UPPER LEVEL TROUGH AND ASSOCIATED SFC FRONT PUSH EASTWARD TOWARD THE AREA PULLING AMPLE GULF MOISTURE INTO THE REGION. LET'S KEEP OUR FINGERS CROSSED THAT THE MODELS ARE ON TO SOMETHING BECAUSE WE DESPERATELY NEED THE RAIN. THE CLOUDINESS AND RAINFALL WOULD ALSO OFFER A BRIEF REPRIEVE FROM THE HEAT AS THEY SHOULD KEEP HIGHS IN THE UPPER 80S TO LOW 90S. 19 && .AVIATION...12Z TAF DISCUSSION. LINGERING BOUNDARIES AND SHORTWAVE MOVING ACROSS AREA TODAY WILL BRING A CHANCE FOR THUNDERSTORMS ONCE AGAIN. CONVECTIVE COMPLEX IN WRN TN MAY ALSO HELP TO TRIGGER CONVECTION LATER TODAY...WITH SOME SHOWERS ALREADY SPREADING SOUTHEAST INTO EXTREME NW AL IN ADVANCE OF IT. WILL INCLUDE VCSH AT FOUR NORTHERN TAF SITES EARLY THIS MORNING BUT BELIEVE MAIN TSRA TIME FRAME WILL BE FROM LATE MORNING THROUGH THE AFTERNOON DURING PEAK HEATING. WILL CARRY VCTS AT ALL TAF SITES AFTER 16Z...BUT WILL NOT INCLUDE TEMPO GROUPS SINCE CONFIDENCE IN TIMING/PLACEMENT IS LOW. AFTER 00Z CONVECTION SHOULD QUICKLY DIMINISH AS SHORTWAVE TROUGH DEPARTS AND WE LOSE DAYTIME HEATING...WITH MOSTLY VFR CONDITIONS PREVAILING THROUGH THE OVERNIGHT HOURS. COULD BE SOME PATCHY BR AFTER 09Z ESPECIALLY IN AREAS THAT RECEIVE RAINFALL LATER TODAY. WINDS GENERALLY FROM THE SOUTH TO SOUTHWEST TODAY AVERAGING LESS THAN 10 KNOTS. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST UNTIL FURTHER NOTICE. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. 41 && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 17, 10:40 AM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1040 AM CDT FRI JUN 17 2011 ALZ011>015-017>050-181130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1040 AM CDT FRI JUN 17 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH 10 PM THIS EVENING. THE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS 50 TO 70 MPH...LARGE HAIL UP TO PING PONG BALL SIZE...DEADLY CLOUD TO GROUND LIGHTNING...AND BRIEF HEAVY RAINFALL. A LARGE OUTFLOW FROM EARLY MORNING THUNDERSTORMS NORTH IS INCHING TOWARD CENTRAL ALABAMA. AS THE SUN PEAKS THROUGH THE CLOUDS... INSTABILITY WILL INCREASE SOUTH OF THIS BOUNDARY. ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THIS OUTFLOW AND AHEAD OF IT THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 17, 12:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1217 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TSTM WND GST LOCUST FORK 33.91N 86.62W
06/17/2011 E50 MPH BLOUNT AL PUBLIC
WINDS ESTIMATED AROUND 50 MPH.
&&
LINHARESSpecial weather statement, Jun 17, 12:18 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1218 PM CDT FRI JUN 17 2011
ALZ011>013-171815-
FAYETTE AL-LAMAR AL-MARION AL-
1218 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MARION...NORTHERN LAMAR
AND NORTHWESTERN FAYETTE COUNTIES UNTIL 115 PM CDT...
AT 1216 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DETROIT...OR 9 MILES NORTH OF SULLIGENT...MOVING
EAST AT 25 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WINFIELD...
CREWS...
BEAVERTON...
GUIN...
GU-WIN...
&&
LAT...LON 3412 8817 3409 8764 3407 8764 3379 8771
3395 8820
TIME...MOT...LOC 1718Z 280DEG 22KT 3402 8809
14Special weather statement, Jun 17, 12:23 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1223 PM CDT FRI JUN 17 2011
ALZ040-171830-
DALLAS AL-
1223 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS COUNTY UNTIL 130
PM CDT...
AT 1222 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR OLD CAHABA PARK...OR 7 MILES SOUTHWEST OF
SELMONT-WEST SELMONT...MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS
STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SELMONT-WEST SELMONT...
SELMA...
VALLEY GRANDE...
OLD CAHABA PARK...
DALLAS COUNTY HORSE ARENA...
&&
LAT...LON 3228 8721 3258 8698 3248 8688 3246 8686
3244 8686 3242 8683 3241 8684 3239 8684
3222 8711
TIME...MOT...LOC 1723Z 225DEG 15KT 3231 8710
14Special weather statement, Jun 17, 12:32 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1232 PM CDT FRI JUN 17 2011
ALZ042-044-171815-
LOWNDES AL-MONTGOMERY AL-
1232 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MONTGOMERY AND
SOUTHEASTERN LOWNDES COUNTIES UNTIL 115 PM CDT...
AT 1232 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR DAVENPORT...OR 12 MILES SOUTHEAST OF HAYNEVILLE...
MOVING NORTHEAST AT 15 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
STRATA...
SELLERS...
PINTLALA...
SPRAGUE...
SNOWDOUN...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
&&
LAT...LON 3212 8664 3235 8614 3213 8601 3202 8631
3205 8631 3205 8639 3198 8640 3196 8646
TIME...MOT...LOC 1732Z 245DEG 13KT 3212 8639
75Local storm report, Jun 17, 12:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1244 PM CDT FRI JUN 17 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 2 SSW SPRINGVILLE 33.75N 86.48W
06/17/2011 ST. CLAIR AL EMERGENCY MNGR
TREE DOWN BLOCKING MOUNT VIEW ROAD IN SPRINGVILLE.
&&
JTSpecial weather statement, Jun 17, 12:49 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1249 PM CDT FRI JUN 17 2011
ALZ019-171830-
CALHOUN AL-
1249 PM CDT FRI JUN 17 2011
...SIGNIFICANT WEATHER ADVISORY FOR CALHOUN COUNTY UNTIL 130 PM
CDT...
AT 1245 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTH OF OHATCHEE...OR 10 MILES NORTHWEST OF
COBB TOWN...MOVING EAST AT 15 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
WEST END-COBB TOWN...
COBB TOWN...
SAKS...
OXFORD...
FORT MCCLELLAN...
&&
LAT...LON 3363 8565 3361 8572 3357 8575 3357 8579
3359 8580 3360 8602 3367 8605 3368 8610
3374 8610 3377 8605 3384 8607 3386 8600
3391 8597 3391 8590 3392 8590 3395 8565
TIME...MOT...LOC 1749Z 265DEG 13KT 3371 8601
17/KLAWSThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 7:00 PM CDT | Special Weather Statement | BMX | Bullock, Pike | 45 min |
| Jun 16, 7:31 PM CDT | Special Weather Statement | BMX | Shelby | 44 min |
| Jun 16, 8:14 PM CDT | Special Weather Statement | BMX | Shelby | 46 min |
| Jun 16, 8:59 PM CDT | Special Weather Statement | BMX | Coosa | 46 min |
| Jun 17, 12:47 AM CDT | Special Weather Statement | BMX | Winston | 43 min |
| Jun 17, 1:13 AM CDT | Special Weather Statement | BMX | Jefferson | 47 min |
| Jun 17, 8:48 AM CDT | Special Weather Statement | BMX | Lamar, Marion | 57 min |
| Jun 17, 9:40 AM CDT | Special Weather Statement | BMX | Lamar, Marion, Winston | 65 min |
| Jun 17, 10:49 AM CDT | Special Weather Statement | BMX | Walker | 26 min |
| Jun 17, 11:29 AM CDT | Special Weather Statement | BMX | Blount, Jefferson, Tuscaloosa | 31 min |
| Jun 17, 11:44 AM CDT | Severe Thunderstorm Warning | BMX | Jefferson, Shelby | 46 min |
| Jun 17, 12:08 PM CDT | Special Weather Statement | BMX | Bibb, Etowah, St. Clair, Shelby, Talladega | 52 min |
| Jun 17, 12:10 PM CDT | Severe Thunderstorm Warning | BMX | St. Clair | 50 min |
| Jun 17, 12:18 PM CDT | Special Weather Statement | BMX | Marion | 57 min |
| Jun 17, 12:22 PM CDT | Severe Thunderstorm Warning | BMX | Bibb, Chilton, Shelby, Talladega | 38 min |
| Jun 17, 12:23 PM CDT | Special Weather Statement | BMX | Dallas | 67 min |
| Jun 17, 12:28 PM CDT | Areal Flood Advisory | BMX | Jefferson, Shelby | 2 hr |
| Jun 17, 12:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Jun 17, 12:49 PM CDT | Special Weather Statement | BMX | Calhoun | 41 min |
| Jun 17, 12:54 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Clay, Coosa, Perry, Talladega | 51 min |
| Jun 17, 1:00 PM CDT | Severe Thunderstorm Warning | BMX | Coosa | 45 min |
| Jun 17, 1:22 PM CDT | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 38 min |
| Jun 17, 1:32 PM CDT | Special Weather Statement | BMX | Bullock | 43 min |
| Jun 17, 1:35 PM CDT | Special Weather Statement | BMX | Clay, Cleburne, Randolph | 40 min |
| Jun 17, 1:41 PM CDT | Special Weather Statement | BMX | Bullock, Lowndes, Macon, Montgomery | 49 min |
| Jun 17, 1:47 PM CDT | Severe Thunderstorm Warning | BMX | Lowndes, Montgomery | 28 min |
| Jun 17, 1:50 PM CDT | Special Weather Statement | BMX | Chambers, Elmore, Lee, Tallapoosa | 55 min |
| Jun 17, 2:02 PM CDT | Special Weather Statement | BMX | Autauga | 28 min |
| Jun 17, 2:06 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Macon, Montgomery | 39 min |
| Jun 17, 2:37 PM CDT | Special Weather Statement | BMX | Barbour, Bullock, Macon, Montgomery, Pike, Russell | 53 min |
| Jun 17, 2:53 PM CDT | Special Weather Statement | BMX | Lee | 52 min |
| Jun 17, 3:14 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 21 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.